The Bornhuetter–Ferguson principle


Schmidt, Klaus D. ; Zocher, Mathias


URL: https://www.variancejournal.org/issues/02-01/85.pd...
Additional URL: http://www.variancejournal.org/issues/?fa=article&...
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Variance : Advancing the Science of Risk
Volume: 2
Issue number: 1
Page range: 85-110
Place of publication: Arlington, VA
Publishing house: Casualty Actuarial Society
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. ; Zocher, Mathias (2008) The Bornhuetter–Ferguson principle. Variance : Advancing the Science of Risk Arlington, VA 2 1 85-110 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item